Items where Author is "Peyghan, E."
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleMakai, Endre and Peyghan, E. and Samadi, B. (2016) Weak and strong structures and the T3.5 property for generalized topological spaces. Acta Mathematica Hungarica, 150 (1). pp. 1-35. ISSN 0236-5294 (print), 1588-2632 (online) Tayebi, A. and Peyghan, E. (2012) On E-Curvature of R-Quadratic Finsler Metrics. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 28 (1). pp. 83-89. ISSN 0866-0174 |